# SDR DALA2023040402607

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 66,029 hours, 8,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 55AB EMER LT INOP. CORRECTIVE ACTION: RESEATED PINS IN PLUG. (9885134)
